# SDR SWIA201335228

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 29,078 hours, 24,557 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING GEAR UP AFTER TAKEOFF RECEIVED ANTI-SKID INBD CAUTION, THEN A PARK BRAKE SOV CAUTION MESSAGE & GEAR WOULD NOT RETRACT.  UPON SELECTING GEAR DOWN BOTH MESSAGES CLEARED & LANDING GEAR REMAINED DOWN.  FLT 6427 REPLACED PARKING BRAKE SOV, PERFORMED LEAK CHECK, NO LEAKS, PERFORMED GEAR EXTENSION & RETRACTION IAW AMM, OPERATIONS CHECKED GOOD.
